# SDR 2007UALA03172

- Difficulty date: August 15, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 50,266 hours, 34,390 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE IS GOUGED AT STA 408, BETWEEN STR 6L AND 7L.  ACCOMPLISHED MAJOR REPAIR.
